# SDR N6WA201809262501

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 34,730 hours, 25,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR EMER LT BURNED OUT.RELAMPED EMER LIGHT AT THE REAR IAW CRJ 700 AMM 33-51-09 PERFORMED OPS CHK IAW CRJ 700 AMM 33-51-00 OPS CHK GOOD AT THIS TIME
